# SDR ASAA2017033020321

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 6,630 hours, 2,233 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Eroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FRONT SPINNER CONE APPEARS TO HAVE MORE THAN 50% OF BLACK EROSION COATING MISSING. GROUNDED - YES. REPLACED NR 2 ENGINE FRONT SPINNER CONE, REF AMM 72-21-01-400-801-F00 STEPS 3F(5) - 3G(3).
